# SDR 08FDEA00590

- Difficulty date: February 25, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5300U79
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBOARD U-CHANNEL FROM STA 1700 TO STA 1718, BL 0.  SUPPORT REPLACED IAW SRM 51-10-02 REV.93 AS PER EAR P337-24137-C0013.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
